[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] synthroid?


Low thyroid levels will raise your bg b/c your metabolism slows down and you
burn less energy.  Synthroid shouldn't make you nauseus -- I looked it up to
make sure, but I've also been taking it since I was 11.  Could your dose be
too high?
-- that usually makes me feel funny in all kinds of ways.

Heather Bannister wrote:

>     Just got lab results back--I am feeling really bummed.  A1C was 8.3,
> and I need to go back to synthroid.  I stopped taking it for a while cuz
> it made me nauseus.  Is there anything else I could take?
> That damn A1c--I've actually been trying for the past three monthes--my
> last one before that was 7.9 w/out trying.  I have no idea why it's so
> high.
> ~Heather(email @ redacted)
> Age 17, dx'd age 5
> pumping 1.5 yrs
> ICQ #25832056
> ______________________________________________________
> Get Your Private, Free Email at http://www.hotmail.com
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.insulin-pumpers.org/

Insulin-Pumpers website http://www.insulin-pumpers.org/